MathSciNet Relay Station
MathSciNet bibliographic data
MR2982968 49M30 (49K21)
Woon, Siew Fang; Rehbock, Volker; Loxton, Ryan Towards global solutions of optimal discrete-valued control problems. Optimal Control Appl. Methods 33 (2012), no. 5, 576–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement